Doctor I'm late 3 day for my period dateI had

Patient

Q: Doctor I'm late 3 day for my period date.I had modus 10gm tablet around 10 before my due date as my doctor prescribed.now am confused whether am pregnant or I'm missing my period because of the tablet...plz clarify my doubt.

Symptoms:  Lower back pain...and slightly abdominal pain
Doctor

A:   Thank you for writing to us

Both are possibilities. You can be pregnant or the pills can delay the periods. To be sure wait for a week after the actual date of periods and take a urin pregnancy test done. If the test is positive, see a Doctor to confirm the pregnancy.

If it is negative, then ignore it. Hope this helps you. All the best.

Related Q&A

Q: Having irregular period problems, from april till november i didnt have my regular flow of period , instead i have a ...

Q: I'm a 39 year old caucasian woman. I have been feeling unwell for a few days and I have a history of periods of feeli...

Q: Sir after taking mensovit plus will my period be regular in time

Q: Sir mensovit plus is only use for pregnancy or it can be used for nt coming period

Q: I have recently came off the pill as my Partner had the snip. We split up and I slept with someone else on the 15th o...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews